# SDR FXTA20250610001

- Difficulty date: June 9, 2025
- Submitted: June 10, 2025
- Operation: Air carrier
- Aircraft: N190BA
- Make and model: Cessna 208B
- Aircraft serial: 208B5611
- Aircraft time: 4,910 hours, 10,151 cycles
- System (JASC): 3400 · Navigation System
- Part: Indicator
- Condition: Faulted
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HEADING INDICATOR RED "X" THEN CAME BACK IN A FEW MINUTES, ALL WHILE ON THE GROUND. SYNTHETIC VERSION ALSO LOST BECAUSE OF RED "X". TROUBLESHOOT AND COULD NOT DUPLICATE.
